# SDR SWAA021801

- Difficulty date: August 9, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 47,244 hours, 45,495 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: Aft Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE LOOSE.  SECURED SLIDE PER MM.
